MathSciNet Relay Station
MathSciNet bibliographic data
MR1307518 (96g:46033) 46G20 (46B20 46E40)
Galindo, Pablo Polynomials and limited sets. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1481–1488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement